# SDR UPS04M43344

- Difficulty date: October 11, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2240153503
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DET 1 FAULT WARNING DURING DESCENT ON A/C STATUS PAGE NO OTHER WARNINGS OR INDICATIONS (INOP ASSY) REF M289275 REF M289275,     CFDS FLIGHT FAULTS SHOW UPPER RIGHT INTERMITTENT FAULT.  REPLACED UPPER FIRE DETECTOR FOR NR 1 ENG PER MM 26-11-03, TESTS GOOD.
